Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the classes $ \Lambda {\rm BV}$ and $ {\rm V}[\nu]$

Author: M. Avdispahić
Journal: Proc. Amer. Math. Soc. 95 (1985), 230-234
MSC: Primary 26A45; Secondary 42A28
MathSciNet review: 801329
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove inclusion relations between Waterman's and Chanturiya's classes and point to some corollaries thereof. The situation which occurs in connection with Zygmund's theorem for Waterman's classes is clarified.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A45, 42A28

Retrieve articles in all journals with MSC: 26A45, 42A28

Additional Information

PII: S 0002-9939(1985)0801329-7
Keywords: Bounded variation, modulus of variation, Lipschitz classes, Zygmund's theorem, Wiener's theorem
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia